Duke City Recovery Toolbox, LLC Suboxone Clinic in Albuquerque, NM
Duke City Recovery Toolbox, LLC912 First Street NW Albuquerque, NM 87102
Do you represent Duke City Recovery Toolbox, LLC? Click here to claim this listing.
No website listed.
No description listed.
In Case of a Heroin or Opiate Overdose in Albuquerque, NM
Ingesting a large amount or highly potent dose of an opiate such as heroin, either intentionally or accidentally, can lead to serious consequences, including overdose, coma, and/or death.
If you suspect you or someone else has overdosed, call your local emergency hotline (ex. 911) or a poison control center (1-800-222-1222) immediately.
Signs of an opiate overdose
- Nausea and/or vomiting
- Low blood pressure or weak pulse
- Lack of responsiveness, even to painful stimuli (such as strongly rapping knuckles across the sternum)
- Pupils that are constricted or non-reactive to light
- Blue colored fingernails or lips
- GI tract spasms
- Difficult to wake up or extreme sedation
- Slow, shallow breathing or no breathing at all